Some cases of splitting of complex separatrices
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1086-1088 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1994_30_6_a21,
     author = {V. P. Tareev},
     title = {Some cases of splitting of complex separatrices},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1086--1088},
     year = {1994},
     volume = {30},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a21/}
}
TY  - JOUR
AU  - V. P. Tareev
TI  - Some cases of splitting of complex separatrices
JO  - Differencialʹnye uravneniâ
PY  - 1994
SP  - 1086
EP  - 1088
VL  - 30
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1994_30_6_a21/
LA  - ru
ID  - DE_1994_30_6_a21
ER  - 
%0 Journal Article
%A V. P. Tareev
%T Some cases of splitting of complex separatrices
%J Differencialʹnye uravneniâ
%D 1994
%P 1086-1088
%V 30
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1994_30_6_a21/
%G ru
%F DE_1994_30_6_a21
V. P. Tareev. Some cases of splitting of complex separatrices. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1086-1088. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a21/